Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. Koenigs
Title: La Géométrie réglée et ses applications
Additional book information: Paris, Gauthier-Villars et Fils. 1895. 4to. 146 pp.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 4 (1897), 28-31
DOI: https://doi.org/10.1090/S0002-9904-1897-00452-9
American Mathematical Society